MathSciNet Relay Station
MathSciNet bibliographic data
MR2163570 (2006d:35045) 35J10 (35P15 47F05 81U05)
Schlag, W. Dispersive estimates for Schrödinger operators in dimension two. Comm. Math. Phys. 257 (2005), no. 1, 87–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement